X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - numerical analysis (3) 3
11j71 (2) 2
11k06 (2) 2
65d30 (2) 2
65d32 (2) 2
bounds (2) 2
integration (2) 2
interpolation (2) 2
mathematics (2) 2
numerical analysis (2) 2
06d50 (1) 1
42c10 (1) 1
46e35 (1) 1
52c07 (1) 1
65c05 (1) 1
91g60 (1) 1
admissible lattices (1) 1
analysis (1) 1
analytic functions (1) 1
besov-spaces (1) 1
chebyshev approximation (1) 1
convergence (1) 1
cubature (1) 1
cubature formulas (1) 1
discrepancy bounds (1) 1
dominating mixed smoothness (1) 1
enumeration (1) 1
equations (1) 1
error (1) 1
fibonacci lattice (1) 1
formulas (1) 1
frolov cubature formula (1) 1
infinite dimensions (1) 1
lattice points in convex bodies (1) 1
lattices (1) 1
mathematics, applied (1) 1
mathematics, general (1) 1
multivariate approximation (1) 1
multivariate integration (1) 1
numerical integration (1) 1
optimal quadrature points (1) 1
orthogonal lattices (1) 1
orthogonality (1) 1
quasi-monte carlo (1) 1
relativer fehler (1) 1
schrödinger-gleichung (1) 1
schwingungsgleichung (1) 1
sequences (1) 1
smooth functions (1) 1
spaces (1) 1
sparse grids (1) 1
sprungfunktion (1) 1
stochastic collocation (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Monatshefte für Mathematik, ISSN 0026-9255, 11/2017, Volume 184, Issue 3, pp. 425 - 441
We deal with lattices that are generated by the Vandermonde matrices associated to the roots of Chebyshev polynomials. If the dimension d of the lattice is a... 
Numerical integration | 06D50 | Mathematics | 11J71 | 52C07 | Admissible lattices | 65D30 | Frolov cubature formula | 65D32 | Orthogonal lattices | 11K06 | Mathematics, general | Lattice points in convex bodies | MATHEMATICS | INTEGRATION | BOUNDS | ERROR | FORMULAS | CUBATURE | Numerical analysis
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 07/2016, Volume 207, pp. 348 - 379
We prove sharp, two-sided bounds on sums of the form ∑k∈N0d∖Da(T)exp(−∑j=1dajkj), where Da(T):={k∈N0d:∑j=1dajkj≤T} and a∈R+d. These sums appear in the error... 
Interpolation | Sparse grids | Integration | Multivariate approximation | Analytic functions | Infinite dimensions | SMOOTH FUNCTIONS | SPACES | EQUATIONS | STOCHASTIC COLLOCATION | MATHEMATICS | BOUNDS | CONVERGENCE
Journal Article
Lecture Notes in Computational Science and Engineering, ISSN 1439-7358, 2014, Volume 97, pp. 109 - 136
Conference Proceeding
Numerische Mathematik, ISSN 0029-599X, 09/2016, Volume 134, Issue 1, pp. 163 - 196
We investigate quasi-Monte Carlo rules for the numerical integration of multivariate periodic functions from Besov spaces with dominating mixed smoothness . We... 
42C10 | 65D30 | 46E35 | 91G60 | 65D32 | 11K06 | 65C05 | 11J71 | DOMINATING MIXED SMOOTHNESS | DISCREPANCY BOUNDS | MATHEMATICS, APPLIED | CUBATURE FORMULAS | SEQUENCES | BESOV-SPACES | Analysis | Numerical analysis | Mathematics - Numerical Analysis
Journal Article
Lecture Notes in Computational Science and Engineering, ISSN 1439-7358, 2018, Volume 123, pp. 1 - 17
Journal Article
Springer Proceedings in Mathematics and Statistics, ISSN 2194-1009, 2016, Volume 163, pp. 385 - 405
Conference Proceeding
10/2018
For low-dimensional data sets with a large amount of data points, standard kernel methods are usually not feasible for regression anymore. Besides simple... 
Journal Article
08/2019
Empirical economic research frequently applies maximum likelihood estimation in cases where the likelihood function is analytically intractable. Most of the... 
Journal Article
09/2014
We investigate quasi-Monte Carlo (QMC) integration of bivariate periodic functions with dominating mixed smoothness of order one. While there exist several QMC... 
Mathematics - Numerical Analysis
Journal Article
02/2018
In this paper, we deal with several aspects of the universal Frolov cubature method, that is known to achieve optimal asymptotic convergence rates in a broad... 
Journal Article
06/2016
We deal with lattices that are generated by the Vandermonde matrices associated to the roots of Chebyshev-polynomials. If the dimension $d$ of the lattice is a... 
Mathematics - Numerical Analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.